应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [Nonparametric Estimation of Interval-censored Failure Time Data in the Presence of Informative Censoring] 2017 Vol.33(1):107-114
Chun-jie WANG, Jian-guo SUN, De-hui WANG, Ning-zhong SHI [Abstract] ( 9 ) [HTML 0 KB][PDF 0 KB] (7)
2 [Testing for Serial Correlation in Three-dimensional Panel Data Models] 2017 Vol.33(1):239-250
Jian-hong WU, Qing DING, Jin-xu QIN [Abstract] ( 9 ) [HTML 0 KB][PDF 0 KB] (7)
3 [Global Existence and Blow up for Damped Generalized Boussinesq Equation] 2017 Vol.33(1):251-262
Run-zhang XU, Yong-bing LUO, Ji-hong SHEN, Shao-bin HUANG [Abstract] ( 9 ) [HTML 0 KB][PDF 0 KB] (6)
4 [Some New Inequalities Involving the Hadamard Product of an M-matrix and Its Inverse] 2017 Vol.33(2):505-514
Feng WANG, Jian-xing ZHAO, Chao-qian LI [Abstract] ( 8 ) [HTML 0 KB][PDF 1 KB] (12)
5 [Global Cauchy Problem for a Leray-α Model] 2017 Vol.33(1):207-220
Hua QIU, Yi DU, Zheng-an YAO [Abstract] ( 8 ) [HTML 0 KB][PDF 0 KB] (3)
6 [A Study on Monotone Self-Dual Boolean Functions] 2017 Vol.33(1):43-52
Mustafa ALTUN, Marc D. RIEDEL [Abstract] ( 8 ) [HTML 0 KB][PDF 0 KB] (7)
7 [Innovation Governs Everything Eventually: Extensions of the DeGroot Model] 2017 Vol.33(1):35-42
Ming-min YANG, Xing-long QU, Zhi-gang CAO, Xiao-guang YANG [Abstract] ( 8 ) [HTML 0 KB][PDF 0 KB] (7)
8 [Fujita Type Conditions to Heat Equation with Variable Source] 2017 Vol.33(1):63-68
Yun-xia LIU, Yun-hua WANG, Si-ning ZHENG [Abstract] ( 7 ) [HTML 0 KB][PDF 0 KB] (2)
9 [A Numerical Approach to Optimal Dividend Policies with Capital Injections and Transaction Costs] 2017 Vol.33(1):221-238
Zhuo JIN, Hai-liang YANG, G. YIN [Abstract] ( 7 ) [HTML 0 KB][PDF 0 KB] (7)
10 [General Energy Decay of Solutions for a Weakly Dissipative Kirchhoff Equation with Nonlinear Boundary Damping] 2017 Vol.33(2):401-408
Amir Peyravi [Abstract] ( 7 ) [HTML 0 KB][PDF 1 KB] (14)
11 [A Trace Formula for Integro-differential Operators on the Finite Interval] 2017 Vol.33(1):141-146
Yu-ping WANG, Hikmet Koyunbakan, Chuan-fu YANG [Abstract] ( 6 ) [HTML 0 KB][PDF 0 KB] (7)
12 [Global Strong Solutions of the Cauchy Problem for 1D Compressible Navier-Stokes Equations with Density-dependent Viscosity] 2017 Vol.33(1):25-34
Sheng-quan LIU, Jun-ning ZHAO [Abstract] ( 6 ) [HTML 0 KB][PDF 0 KB] (7)
13 [Entire Solution of the Degenerate Fisher Equation] 2017 Vol.33(1):75-82
Li-na WANG [Abstract] ( 6 ) [HTML 0 KB][PDF 0 KB] (7)
14 [Pentavalent Symmetric Graphs of Order 16p] 2017 Vol.33(1):115-124
Song-tao GUO, Hai-long HOU, Jiang-tao SHI [Abstract] ( 6 ) [HTML 0 KB][PDF 0 KB] (7)
15 [Application of Exp-function Method to Wave Solutions of the Sine-Gordon and Ostrovsky Equations] 2016 Vol.32(3):571-578
R.A. TALARPOSHTI, S.E. GHASEMI, Y. RAHMANI, D.D. GANJI [Abstract] ( 56 ) [HTML 0 KB][PDF 0 KB] (14)
16 [Observability Inequality for the Petrovsky Equation] 2016 Vol.32(3):771-780
Zhong-yu BAI, Shu-gen CHAI [Abstract] ( 51 ) [HTML 0 KB][PDF 0 KB] (14)
17 [A Mathematical Approach to the Property of One -dimensional Steady Solution of Reverse Smolder Waves] 2017 Vol.33(1):201-206
Qiu-shu LI, Lan-xi XU [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (7)
18 [Some Minimax Problems in Lexicographic Order] 2017 Vol.33(1):193-200
Yu ZHANG, Sheng-jie LI [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (7)
19 [A Short Note on the Derivation of the Elastic Von Kármán Shell Theory] 2017 Vol.33(1):93-106
Hui LI [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (8)
20 [Green Function of Fourth-order Differential Operator with Eigenparameter-dependent Boundary and Transmission Conditions] 2017 Vol.33(2):311-326
Xin-yan ZHANG, Jiong SUN [Abstract] ( 5 ) [HTML 0 KB][PDF 1 KB] (15)
21 [Additive-multiplicative Hazards Model for Case-Cohort Studies with Multiple Disease Outcomes] 2017 Vol.33(1):183-192
Jun-e LIU, Jie ZHOU [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (7)
22 [Up-embeddability of Graphs with New Degree-sum] 2017 Vol.33(1):169-174
Sheng-xiang Lv, Meng-da FU, Yan-pei LIU [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (8)
23 [Oscillation Criteria of Second Order Half Linear Delay Dynamic Equations on Time Scales] 2017 Vol.33(1):83-92
H. A. AGWO, A. M. M. KHODIER, HEBA A. HASSAN [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (8)
24 [Partial Penalized Empirical Likelihood Ratio Test Under Sparse Case] 2017 Vol.33(2):327-344
Shan-shan WANG, Heng-jian CUI [Abstract] ( 5 ) [HTML 0 KB][PDF 1 KB] (14)
25 [A Delayed Stochastic Volatility Correction to the Constant Elasticity of Variance Model] 2016 Vol.32(3):611-622
Min-Ku LEE, Jeong-Hoon KIM [Abstract] ( 45 ) [HTML 0 KB][PDF 0 KB] (12)
26 [Commutator Representations and Roots of Pseudo Differential Operators] 2016 Vol.32(3):559-570
Gui-zhang TU [Abstract] ( 45 ) [HTML 0 KB][PDF 0 KB] (11)
27 [Optimal Reinsurance and Investment Policies with the CEV Stock Market] 2016 Vol.32(3):647-659
Qi-cai LI, Meng-di GU [Abstract] ( 44 ) [HTML 0 KB][PDF 0 KB] (14)
28 [Nonlinear Instability of Phillips Model] 2016 Vol.32(3):669-684
Rong-fang WANG, Hong-jun GAO, [Abstract] ( 42 ) [HTML 0 KB][PDF 0 KB] (14)
29 [The Modified Simple Equation Method and the Multiple Exp-function Method for Solving Nonlinear Fractional Sharma-Tasso-Olver Equation] 2016 Vol.32(4):793-812
Elsayed M. E. ZAYED, Yaser A. AMER, Abdul-Ghani AL-NOWEHY [Abstract] ( 42 ) [HTML 0 KB][PDF 0 KB] (15)
30 [A Combination Model for Image Denoising] 2016 Vol.32(3):781-792
Yi-ping XU [Abstract] ( 40 ) [HTML 0 KB][PDF 0 KB] (14)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9